# SDR SWAA2025050767554

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 8,100 hours, 4,447 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Condition: Smoke
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED AT BASE OF HORIZONTAL STAB WITH APU RUNNING AT GATE.  FOUND APU DOOR ACTUATOR AS SOURCE OF SMOKE. OK TO CONTINUE PER MEL 49-15-01C. SP 1 AND #2. AUTH # 250402;[02] R/R APU AIR INLET DOOR ACTUATOR PER AMM 49-15-31. OPS CK GOOD & ALL SPS REVERSED.
